# SDR IXXA05SMN274S

- Difficulty date: December 15, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, DURING ROUTINE C-CHECK INSPECTION, LT IB AIL LWR SKIN CORRODED, STA 593.000.  PERFORMED MAJOR REPAIR IAW SRM 52-2-0 FIG. 4 (SHEET 3). REMOVED EXISTING REPAIR IAW SRM 51-1-21. FABRICATED REPAIR DOUBLER  (ALCLAD 7075 T6 0.050”) IAW SRM 52-2-0 FIG. 4 (SHEET 3), SRM 52-3-2 FIG. 1. ITEM L, SRM 51-9-0 FIG. 68A. CLEANED, TREATED AND PRIMED AREA REPAIR DOUBLER IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR DOUBLER IAW SRM 52-2-0 FIG. 4 (SHEET 3), SRM 51-1-21.
